| Catalog Number |
01.36.146 |
| Medical Device Problem Code |
Migration or Expulsion of Device (1395)
| Health Effect - Clinical Code |
Implant Pain (4561)
| Date of Event |
09/19/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on (b)(6) 2023.Lot 2206139: (b)(4) items manufactured and released on 28-sep-2022.Expiration date: 2027-09-15.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported case during the period of review.
Event or Problem Description
At about 6 months after the primary, the patient came in reporting pain due to a subsided stem and the cause is unknown.The surgeon revised successfully the medacta stem and head with competitor implants and revised the medacta liner with a medacta liner.